An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points
Rendiconti del Seminario Matematico della Università di Padova, Volume 109  (2003), p. 41-44
@article{RSMUP_2003__109__41_0,
     author = {Coppens, Marc},
     title = {An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     pages = {41-44},
     zbl = {1072.14009},
     mrnumber = {1997985},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__109__41_0}
}
Coppens, Marc. An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points. Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003) , pp. 41-44. http://www.numdam.org/item/RSMUP_2003__109__41_0/

[1] J. Alexander - A. Hirschowitz, An asymptotic vanishing theorem for generic unions of multiple points, Inv. Math., 140 (2000), pp. 303-325. | MR 1756998 | Zbl 0973.14026

[2] E. Ballico - M. Coppens, Very ample line bundles on blown-up projective varieties, Bull. Belg. Math. Soc., 4 (1997), pp. 437-447. | MR 1476035 | Zbl 0939.14025

[3] K. A. Chandler, A brief proof of a maximal rank theorem for generic double points in projective space, TAMS, 353 (2001), pp. 1907-1920. | MR 1813598 | Zbl 0969.14025

[4] C. Ciliberto - R. Miranda, Degenerations of planar linear systems, J. reine angew. Math., 501 (1998), pp. 191-200. | MR 1637857 | Zbl 0943.14002

[5] C. Ciliberto - R. Miranda, Linear systems of plane curves with base points of equal multiplicity, TAMS, 352 (2000), pp. 4037-4050. | MR 1637062 | Zbl 0959.14015

[6] M. Coppens, Very ample linear systems on blowings-up at general points of projective spaces, 45 (2002), pp. 349-354. | MR 1937670 | Zbl 1042.14001

[7] T. Szemberg - H. Tutaj-Gasinska, General blow-ups on the projective plane, PAMS, 130 (2002), pp. 2515-2524. | MR 1900857 | Zbl 1067.14009